• carlajo62 carlajo62
    October 30, 2008
    what does it mean when your mouth waters up alot and makes you nausea or make you vomit
    carlajo62 carlajo62
    October 30, 2008

    I am a male 42 yrs old. For the past 8 monthes my mouth produces alot of water and it makes me want to vomit. Sometimes I vomit sometimes I don't?

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • doris October 31, 2008
    doris
    October 31, 2008

    More information would be needed to know for certain.....but if you are

    experiencing nausea and/or vomiting, this is important for your doctor to know.

    If you are taking Byetta, please know that there are issues for some people involving

    pancreatitis---which can cause nausea and/or vomiting along with other symptoms.

    Please speak to your physician about your symptoms and take good care of you!

    Doris

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.